# SDR CALA2024032500848

- Difficulty date: March 21, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737924ER
- Aircraft serial: 37093
- Aircraft time: 51,341 hours, 18,047 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550425
- Condition: Corroded
- Location: Bs 328 Rbl40
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN FLOORBEAM STA 328 HAS CORROSION ON UPP ER FLANGE AT APPROX. RBL 40.   TRANSCRIBED FROM HAECO GSO NRC 92 84510. REMOVED 0.053" OF CORRODED MATERIAL FROM ORIGINAL 0.125" MAT THICKNESS. REMAINING 0.072" MAT THICKNESS FOUND TO BE OUT OF LIM ITS PER B737-900 SRM 53-10-51-1A-1. REPAIRED STA 328 FLOORBEAM I AW B737-900 SRM 53-10-51-2R-11.  HAECO GSO MECH V901143
